Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2011, Volume 17, Number 3, Pages 24–29 (Mi timm717)  

This article is cited in 4 scientific papers (total in 4 papers)

On the (bi)infinite case of Shadrin's theorem concerning the L-boundedness of the L2-spline projector

Carl de Boor

Computer Sciences and Mathematics, University of Wisconsin-Madison
Full-text PDF (119 kB) Citations (4)
References:
Abstract: Some loose ends in Shadrin's remarkable paper are tied up.
Keywords: Shadrin's theorem, L2-spline projector.
Received: 01.08.2011
Bibliographic databases:
Document Type: Article
UDC: 517.518
Language: English
Citation: Carl de Boor, “On the (bi)infinite case of Shadrin's theorem concerning the L-boundedness of the L2-spline projector”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 24–29
Citation in format AMSBIB
\Bibitem{De 11}
\by Carl~de Boor
\paper On the (bi)infinite case of Shadrin's theorem concerning the $L_\infty$-boundedness of the $L_2$-spline projector
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 3
\pages 24--29
\mathnet{http://mi.mathnet.ru/timm717}
\elib{https://elibrary.ru/item.asp?id=17870117}
Linking options:
  • https://www.mathnet.ru/eng/timm717
  • https://www.mathnet.ru/eng/timm/v17/i3/p24
  • This publication is cited in the following 4 articles:
    1. Yu. S. Volkov, “Estimates of the p-norms of solutions to difference equations and infinite systems of linear equations”, Siberian Math. J., 65:6 (2024), 1327–1335  mathnet  crossref  crossref
    2. Yu. S. Volkov, S. I. Novikov, “Estimates of solutions to infinite systems of linear equations and the problem of interpolation by cubic splines on the real line”, Siberian Math. J., 63:4 (2022), 677–690  mathnet  crossref  crossref
    3. Yu. S. Volkov, “Zamechanie o svyazi mezhdu vtoroi razdelennoi raznostyu i vtoroi proizvodnoi”, Tr. IMM UrO RAN, 27, no. 1, 2021, 19–21  mathnet  crossref  elib
    4. Yu. S. Volkov, Yu. N. Subbotin, “50 years to Schoenberg's problem on the convergence of spline interpolation”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 222–237  mathnet  crossref  mathscinet  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:239
    Full-text PDF :77
    References:59
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025